| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: LPN reduced my Grandmothers Dyazide
Re: LPN reduced my Grandmothers Dyazide
[ Back to Messages
Posted by Karen Hewett
on October 06, 2000 at 21:09:50:
In Reply to: LPN reduced my Grandmothers Dyazide posted by Betty on October 06, 2000 at 04:49:15:
Hello, I just read your post about your grandmother. I realize your gm's niece is a nurse, however I have a doctorate degree in pharmacy...and I know that Dyazide is a water-pill used to reduce fluid in people who have high blood pressure or chf.....It is in my professional opinion that your gm does not need to be changed from her normal medication routine. The infection probably contributed to her immune system not being up to par and might allow chf to become worsened , but the lack of enough of the dyazide could have worsened it......and it is NOT her place to change any of the way she takes any of her medications!! Her doctor needs to be contacted right away so that he can know that she has not been following the schedule that HE ordered because if something were to happen to her, such as having a heart attack because of going into chf again, then he would not know that she had been taken off the every day dosing of her water pill and been changed to an every other day dosing......it may not be causing her to lose enough fluid...if she isn't losing enough fluid then her feet may swell too much, or her body retain too much fluid, and that can precipitate congestive heart failure.
Please take care of your grandmother and contact her doctor so that she doesn't suffer any undue effects because of someone else thinking that they are so smart and know everything. I lost my grandmother at 84 to chf...it just got worse and worse until she had a massive heart attack.
Please help her.
All times are GMT -7. The time now is 05:13 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!